# SDR QXEA2011122201421

- Difficulty date: December 19, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 8 SKIN ATTACH ANGLE BELOW PAX DOOR TORQUE TUBE IS CORRODED.  REMOVED 2.6" X 1.3" X .005" AREA OF CORROSION FROM FRAME 8 SKIN ATTACH ANGLE BELOW PAX DOOR TORQUE TUBE IAW SRM 51-21-00.  ATTACH ANGLE IS OUT OF LIMITS IAW SRM 53-20-23.  REMOVED ATTACH ANGLE IAW SRM 51-42-05.  FABRICATED NEW ATTACH ANGLE IAW DWG 85329542.  INSTALLED NEW ANGLE IAW SRM 51-42-05.  APPLIED ALUMINIZED PAINTED IAW SRM 51-25-15-02-01.  APPLIED CPC IAW AMM 51-25-05-390-801.  COMPLIED WITH TASK CARD 6-53-1057.
